# SDR DALA2017121508619

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 03388120) DURING INSPECTION FOUND CRACKED LOWER RIGHT WEB ON WING CENTER SECTION (BULKHEAD) OF STA 663 BTW RBL 40.0 TO 54.21. MAINTENANCE REPAIRED PER B737-800 SRM 57-10-10 REPAIR 2.
